# SDR 2007UALA04941

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 60,903 hours, 20,803 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE LIGHT WILL NOT ILLUMINATE.  FOUND BATTERY PACK WEAK AND NOT CHARGING.  REPLACED BATTERY PACK AND CHARGER.  ALL SYSTEMS FUNCTION/TEST NORMALLY.
